Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 242, NWS Mobile, AL

August 11, 2020Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 11, 2020, 7:25 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2020, 7:25 PM CDT (00:25 UTC)
Expired
Aug 11, 2020, 8:15 PM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 12 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 7:30 PM CDTTSTM WND DMG1 Ssw Prichard, ALTREES REPORTED DOWN AT MULTIPLE LOCATIONS IN MOBILE, INCLUDING ON REBECCA DRIVE AND STANTON ROAD, ON MOBILE STREET, CRESCENT DRIVE WEST AND OLD MILITARY, COTTON STREET AND MAY STREET, PLEASANT VALLEY ROAD AND MONTLIMAR, AND ON WARSAW AVENUE. INFORMATION RELAYE
Aug 11, 7:30 PM CDTMARINE TSTM WIND 51Brookley Field Asos, ALASOS STATION AT MOBILE BROOKLEY FIELD (KBFM) REPORTED A WIND GUST OF 51 MPH.
Aug 11, 7:48 PM CDTTSTM WND GST 461 Wnw Mobile Regional A, ALASOS STATION AT MOBILE BATES FIELD (KMOB) MEASURED A WIND GUST OF 46 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2020-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2020-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WUUS54 KMOB 120025
SVRMOB
ALC003-097-120115-
/O.NEW.KMOB.SV.W.0242.200812T0025Z-200812T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
725 PM CDT Tue Aug 11 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Mobile County in southwestern Alabama...
  West central Baldwin County in southwestern Alabama...

* Until 815 PM CDT.

* At 725 PM CDT, a severe thunderstorm was located over Downtown
  Mobile, moving west at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
  Saraland, Chickasaw, Spanish Fort, Semmes, I65 And I165, I65 And AL
  158, I10 And I65 and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3056 8826 3080 8827 3084 8790 3066 8789
TIME...MOT...LOC 0025Z 076DEG 12KT 3069 8806 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
749 
WWUS54 KMOB 120047
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
747 PM CDT Tue Aug 11 2020

ALC003-097-120115-
/O.CON.KMOB.SV.W.0242.000000T0000Z-200812T0115Z/
Mobile AL-Baldwin AL-
747 PM CDT Tue Aug 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES...

At 745 PM CDT, a severe thunderstorm was located over Midtown 
Mobile, moving west at 15 mph. A wind gust of 54 mph was recently 
recorded at Buccaneer Yacht Club and 49 mph at Mobile Brookley 
Field.  

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Chickasaw, Spanish Fort, Semmes, I65 And I165, I65 And AL 158, I10
And I65 and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3056 8826 3080 8827 3084 8790 3066 8789
TIME...MOT...LOC 0045Z 076DEG 12KT 3067 8814 

HAIL...0.75IN
WIND...60MPH
 
$$
582 
WWUS54 KMOB 120116
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
816 PM CDT Tue Aug 11 2020

ALC003-097-120125-
/O.EXP.KMOB.SV.W.0242.000000T0000Z-200812T0115Z/
Mobile AL-Baldwin AL-
816 PM CDT Tue Aug 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE AND WEST
CENTRAL BALDWIN COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3056 8826 3080 8827 3084 8790 3066 8789
TIME...MOT...LOC 0115Z 076DEG 12KT 3065 8825 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 6:13 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 11, 6:13 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
613 PM CDT Tue Aug 11 2020

.NEAR TERM UPDATE /Now Through Wednesday night/...Have bumped PoPs up
significantly in the 00z-03 time frame this evening, as a weakly
organized line of thunderstorms propagates west-southwest over
the forecast area south of Highway 84. With the line moving into
an area of abundant instability (MLCapes topping 3000 J/jg
according to the latest analysis) and DCape values topping 1000
J/kg, am expecting a few strong to marginally severe storms to be
possible. Wind shear remains the limiting factor for a more
organized event, with effective Bulk Shear values around 20 knots
or less. /16

&&

.AVIATION...
00Z issuance...A line of thunderstorms will continue to propagate
west-southwest over areas south of Highway 84. General VFR
conditions will drop into low to mid MVFR levels in very heavy
rain. Am expecting conditions to improve as the line weakens after
03z with the loss of the day's heating. South to southwest winds
5 to 10 knots north of I-10, around 10 knots will decrease
overnight, becoming a light west to northwest well inland and
northwesterly 5 to 10 knots closer to the coast.

Convection will build offshore late tonight, with areas south of I-
10 maybe seeing MVFR level conditions. Other wise, general VFR
conditions are expected into late morning. Increasing coverage an
strength of showers and thunderstorms in the afternoon will bring
local MVFR conditions, along with locally strong and variable winds.
A seabreeze developing along the coast by noontime will move inland,
bringing south to southwest winds around 10 knots and gusty at times
to areas along and just north of I-10. North of the seabreeze,
westerly winds 5 to 10 knots are expected.
/16

&&

.PREV DISCUSSION... /issued 304 PM CDT Tue Aug 11 2020/

NEAR TERM UPDATE /Now Through Wednesday/...As of 3pm, the best focus
for convection has setup across the far eastern portions of the area
across south central Alabama and further east into southeast
Alabama. Further west, despite very high instability, apparently
enough mid level dry air is still present to inhibit strong
updrafts. Made some adjustments to rain chances for the rest of the
afternoon, showing likely rain chances across parts of Butler,
Crenshaw, and Covington Counties with 30-50% further west across the
rest of the forecast area. The wet microburst potential is still
high and we have seen several strong wind gust reports just north
and east of the area with the deepest convection. Therefore, a few
strong to briefly severe storms are still possible.

Convection will diminish by mid to late evening across most of the
area. However, isolated to scattered convection will again be
possible around the daybreak hours along the immediate coast and
offshore. The synoptic pattern doesn't change much for tomorrow with
a shortwave ridge still over the region as a trough slowly amplifies
over the Midsouth and another trough persists just off the southeast
Atlantic coast. There will be ample instability for convection, but
little in the way of a forcing mechanism as the trough over the
Midsouth is likely not to have much influence over tomorrow's
convective potential. Will advertise a scattered coverage of storms
for tomorrow afternoon given the lack of a defined focusing
mechanism. The deep layer steering flow will be very light and
precipitable waters will at or above 2". Therefore, any stronger
storms that develop will contain strong, gusty winds and the
potential for locally heavy rainfall (slow storm motions.)

Heat indices will climb to 104-107 degrees across the region on
Wednesday. This is just shy of heat advisory criteria (108 degrees)
but will continue to monitor. 34/JFB

SHORT TERM /Wednesday night Through Friday night/...Well it looks
like the short term will be wet as the models are finally in
agreement of a more impressive shortwave will slowly move across
the Tennessee river valley. Storms will still follow the standard
diurnal cycle that we see during the summer. However, coverage
will likely be elevated through Friday night given the slow height
falls that will overspread the area. PWATS will remain around 2
and potentially increasing to near 2.5 by Friday. With MLCAPE
values around 2 to 3000 J/KG and DCAPE around 1000 J/KG storms
will certainly continue to pose a wet microburst threat. The
bigger issue could be a localized heavy rainfall threat given the
very slow storm motions and better coverage than the past couple
of days. I did keep pops more upper end scattered to numerous
during the afternoons given the slightly more favorable pattern
than what was being show a day or two ago.

Temperatures will be continue to be warm through Friday with highs
in low 90s and given the increased moisture heat indices will
remain just below heat advisory criteria. The only saving grace
will be the likely early start to the showers and storms. If
storms hold off until more of the late afternoon, heat indices
could sneak up to 105 to 107 for a longer period of time. Lows
will remain in the mid to upper 70s across the area. Rip current
risk will remain low through the period. BB/03

EXTENDED TERM /Saturday Through Tuesday/...The upper trough that
brought rain Wednesday through Friday will slowly begin to move
east and lift out over the northeastern US. At the same time, the
large upper ridge centered over the western US will begin to
retrograde westward and amplify over the Great Basin. This will
bring a drier northerly component to the upper level flow and we
should see PWATS begin to drop. The best moisture will likely be
over our western areas including southwestern Alabama and
southeastern Mississippi and will likely have the best chances
for showers and thunderstorms through Tuesday. A few things to
keep an eye on with this pattern will be with a more substantial
north to northwesterly flow aloft, steeper mid-level lapse rates
appear to move into the area. This would really bump up the CAPE
values and the DCAPE values. This coupled with what appears to be
about 20 knots of 0-3km bulk shear values might support a slightly
more organized storm mode. This is highly dependent on if we can
get a storm to develop, but if we do they could be sneaky and have
an elevated damaging wind threat. The main thing keeping this
back would be dry air entrainment, which if history repeats itself
means storms will probably struggle to get going. Given the
slightly drier air and on the backside of the trough, rain chances
should be a little lower in the extended period. Temperatures
will remain the same and possible increase a little next week as
some better daytime mixing could allow for temperatures in the
mid 90s over some locations. BB/03

MARINE...Only marine impacts expected will be with locally higher
winds, waves, and seas near isolated to scattered showers and
storms. Most of the storms expected during the overnight and early
morning hours. Environmental conditions support the development
of waterspouts. /10/34

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Aug 11, 4:58 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
458 PM CDT Tue Aug 11 2020

FLZ205-206-112245-
Okaloosa Inland FL-Okaloosa Coastal FL-
458 PM CDT Tue Aug 11 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN OKALOOSA COUNTY UNTIL 545 PM CDT...

At 456 PM CDT, the strong thunderstorm was located over Niceville,
moving southwest at 25 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3040 8662 3039 8680 3040 8676 3041 8666
      3041 8678 3040 8679 3041 8680 3052 8680
      3053 8662 3064 8664 3069 8639 3045 8639
      3045 8642 3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 2156Z 054DEG 22KT 3048 8648
Special weather statement, Aug 11, 5:14 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
514 PM CDT Tue Aug 11 2020

ALZ055-056-059-FLZ201-203-112330-
Monroe AL-Conecuh AL-Escambia AL-Escambia Inland FL-
Santa Rosa Inland FL-
514 PM CDT Tue Aug 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MONROE...ESCAMBIA...SOUTHWESTERN CONECUH...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 630
PM CDT...

At 514 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles northeast of Castleberry to 9 miles north of
Point Baker, and moving west at 15 mph.

Half inch hail and wind gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Atmore, Brewton, Century, Flomaton, East Brewton, Castleberry, Excel,
Jay, Repton, Pollard, Riverview, Bratt, I65 And AL 113 and I65 And AL
21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3083 8753 3125 8748 3146 8737 3144 8725
      3138 8684 3100 8701 3069 8709
TIME...MOT...LOC 2214Z 089DEG 14KT 3132 8697 3082 8710
Special weather statement, Aug 11, 6:19 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
619 PM CDT Tue Aug 11 2020

ALZ262-264-266-FLZ201>204-120015-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
619 PM CDT Tue Aug 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL BALDWIN...WEST CENTRAL SANTA ROSA AND
ESCAMBIA COUNTIES UNTIL 715 PM CDT...

At 619 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles southwest of Bratt to Floridatown, and moving
southwest at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Goulding, Myrtle Grove, Molino, Point Baker,
Pea Ridge, Roeville and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 8737 3043 8734 3046 8737 3047 8742
      3044 8739 3043 8740 3049 8758 3071 8780
      3079 8775 3089 8764 3096 8750 3068 8697
      3052 8710 3058 8715 3058 8718 3055 8719
      3055 8720 3049 8715 3043 8717 3038 8727
TIME...MOT...LOC 2319Z 056DEG 21KT 3082 8755 3060 8715
Special weather statement, Aug 11, 6:54 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
654 PM CDT Tue Aug 11 2020

ALZ052-053-261-262-264-120100-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Washington AL-
Mobile Inland AL-
654 PM CDT Tue Aug 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN MOBILE...WESTERN BALDWIN...SOUTHEASTERN
WASHINGTON AND SOUTH CENTRAL CLARKE COUNTIES UNTIL 800 PM CDT...

At 654 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles northeast of McIntosh to 9 miles northeast of
Robertsdale, and moving west at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Daphne, Fairhope, Bay Minette, Satsuma, Robertsdale, Creola, Point
Clear, Loxley, Stockton, Stapleton, Axis, Calvert, Mount Vernon,
Silverhill, McIntosh, I65 And AL 225 and Movico.

LAT...LON 3049 8793 3055 8790 3075 8792 3065 8793
      3068 8797 3072 8797 3069 8799 3068 8799
      3068 8800 3079 8800 3080 8806 3128 8823
      3134 8795 3133 8779 3124 8764 3096 8759
      3071 8780 3055 8764 3041 8788
TIME...MOT...LOC 2354Z 084DEG 21KT 3131 8799 3063 8758
Local storm report, Aug 11, 6:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
658 PM CDT TUE AUG 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     LIGHTNING        Milton                  30.63N 87.04W
08/11/2020                   Santa Rosa         FL   911 CALL CENTER

            HOUSE HIT BY LIGHTNING IN MILTON. SUSTAINED HEAVY DAMAGE
            DUE TO FIRE. REPORTED BY SANTA ROSA 911.

0628 PM     LIGHTNING        Milton                  30.63N 87.04W
08/11/2020                   Santa Rosa         FL   911 CALL CENTER

            HOUSE HIT BY LIGHTNING. SUSTAINED MINOR SMOKE DAMAGE.
            REPORTED BY SANTA ROSA 911.

&&

SAM
Special weather statement, Aug 11, 7:11 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
711 PM CDT Tue Aug 11 2020

ALZ261-263-265-120115-
Mobile Coastal AL-Mobile Inland AL-Mobile Central AL-
711 PM CDT Tue Aug 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE COUNTY UNTIL 815 PM CDT...

At 711 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles northwest of Axis to near Downtown Mobile to 4
miles northwest of Silverhill, and moving west at 30 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Chunchula, Semmes, I65 And I165, Mobile Regional
Airport, I65 And AL 158 and I10 And I65.

LAT...LON 3061 8831 3090 8831 3097 8812 3080 8806
      3079 8801 3078 8802 3079 8800 3073 8802
      3074 8803 3069 8803 3075 8804 3074 8805
      3067 8804 3064 8806 3060 8806 3057 8809
      3053 8808 3048 8820
TIME...MOT...LOC 0011Z 076DEG 28KT 3096 8808 3070 8800 3058 8782

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:00 PM CDTSpecial Marine WarningMOB90 min
Aug 11, 7:11 PM CDTSpecial Weather StatementMOBMobile64 min
Aug 11, 7:59 PM CDTSpecial Marine WarningMOB91 min
Aug 11, 8:21 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Washington3 hr
Aug 11, 8:36 PM CDTSpecial Weather StatementMOBChoctaw54 min
Aug 11, 8:57 PM CDTSevere Thunderstorm WarningMOBChoctaw51 min
Aug 11, 9:19 PM CDTSpecial Marine WarningMOB86 min
Aug 11, 11:08 PM CDTSpecial Marine WarningMOB49 min
Aug 12, 9:45 AM CDTSpecial Marine WarningMOB45 min
Aug 12, 5:42 PM CDTSpecial Weather StatementMOBWashington33 min
Aug 12, 6:24 PM CDTSpecial Weather StatementMOBWashington36 min
Aug 12, 6:55 PM CDTSpecial Weather StatementMOBWashington50 min
Aug 12, 6:57 PM CDTAreal Flood AdvisoryMOBWashington3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.